# SDR SWAA2022050301063

- Difficulty date: April 30, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737
- Aircraft serial: 36997
- Aircraft time: 32,209 hours, 14,601 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LH EMERGENCY LIGHT ARE INOP. / [01] REMOVED AND REPLACED THE LH FWD EMERGENCY LIGHT BATTERY PACK PER AMM 33-51-06. EMERGENCY LIGHTS OPS CHECK GOOD.
